| Catalog Number |
DD15 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the patient received a purewick with no explanation on how to use the machine.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.The potential root cause could be due to " operator error -incorrect packaging".The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not completed as the user would not likely cause this issue.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient received a purewick with no explanation on how to use the machine, and didn't have pricing information.